Generic Name and Formulations:
Diphenhydramine HCl 12.5mg/5mL; cherry flavor; dye- and sugar-free, bubble-gum flavor; alcohol-free; contains sodium 15mg/5mL.
McNeil Consumer Healthcare
Symptoms of upper respiratory allergies. Rhinorrhea/sneezing due to common cold.
25–50mg every 4–6hrs; max 300mg/day.
<6yrs: individualize. 6–12yrs: 12.5–25mg every 4–6hrs; max 150mg/day.
Neonates. Premature infants. Acute asthma. Concomitant diphenhydramine products (including topicals).
Asthma and lower respiratory disorders. Glaucoma. Hyperthyroidism. Hypertension. Cardiovascular disease. GI or urinary obstruction. Sodium-restricted diet. Children. Pregnancy (Cat.B in 3rd trimester): not recommended. Nursing mothers.
Potentiates CNS depression with alcohol, other CNS depressants. Potentiates anticholinergic effects with MAOIs.
Drowsiness, dizziness, anticholinergic effects, excitability in children.
Caps—24, 48; Tabs—24, 48, 100; Dye-free softgels—24; Allergy Liq—4oz, 8oz; Dye-free Liq—4oz; Inj—contact supplier
Join MIMS Learning now to manage all your CPD and notes in one place!
Already a MIMS Learning member?Sign In Now »
Fever in adults can have potentially serious causes, ranging from sepsis to malignancy. Dr Pipin Singh...
In this article Dr Pipin Singh advises on how to identify red flags in patients presenting with bone...
Dr Matthew West covers the red flags to look out for in pregnancy, including back pain, bleeding, headaches...
This article, updated in 2016 by Dr Anthony De Soyza, advises on causes, investigations and managing...
Dr Keith Barnard discusses the aetiology and symptoms of Brugada syndrome. Key learning points for GPs...
Dr Kirsty Le Doare and Dr Nuria Martinez-Alier describe the signs and symptoms of measles and outline...